MAUDE Adverse Event Report: COVIDIEN LLC MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

COVIDIEN LLC MICROSTREAM ADVANCE; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number MVAIL
Medical Device Problem Codes Low Readings (2460); Filtration Problem (2941)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during capnography monitoring, the device showed low readings due to a faulty co2 sampling line.The product was not tested prior to patient use, other than confirming an etco2 trace on the philips monitor.Initially, the end-tidal co2 trace appeared normal, but it suddenly resembled an obstructed airway, with the waveform distorted and the etco2 decreasing from 33 to 16.The patient¿s condition did not change¿tidal volume and oxygenation remained stable, and the endotracheal tube was correctly positioned.After replacing the sampling line, a normal trace and waveform were observed, with an etco2 value of 37.When malfunctioning, the device displayed an abnormal trace consistent with an obstructed airway pattern, with values between 14 and 17.Once replaced with a new device, the etco2 trace returned to normal at 37.It is unknown whether any patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICROSTREAM ADVANCE
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
COVIDIEN LLC
200 medtronic dr
lafayette CO 80026
Manufacturer (Section G)
COVIDIEN LLC
200 medtronic dr
lafayette CO 80026
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25111197
Report Number2936999-2026-00177
Device Sequence Number9219196
Product Code CCK
UDI-Device Identifier20884521761909
UDI-Public(01)20884521761909(11)241128(10)C241102062(20)16
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMVAIL
Device Catalogue NumberMVAIL
Device Lot NumberC241102062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/07/2026
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1384-2025
Patient Sequence Number1
Patient SexUnknown